MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH - AT CIOS FUSION; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHCARE GMBH - AT CIOS FUSION; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10308192
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reporting facility phone number is: (b)(6).Siemens is conducting a thorough investigation of the reported event.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed upon completion of the investigation.
 
Event or Problem Description
It was reported to siemens that a malfunction occurred when using the cios fusion system.The customer reported that the c-arm positioning was not accurate for the performed patient procedure.There was no report of any adverse effect to the health status of the involved patient.The reported event occurred in (b)(6).
 
Additional Manufacturer Narrative
Siemens has completed an investigation of the reported event.The root cause was determined to be a hardware error.Since there were no returned parts to investigate, no log files, images or other information provided by the customer, this investigation result is based mainly on the statements of our service technician on site and the assessment of our system specialists.According to the service technician, the system had no electrical malfunction whatsoever, but was purely mechanical sluggishness.The patient examination was completed on the device.In this respect, the system was operable.The customer reported general sluggishness of the non-motorized c-arm.Our service technician checked the mechanical brakes of the system on site and readjusted them according to the instructions.Another possible source of error could have been a dirty system, whereby the dirt particles could have increased the friction and made the system more sluggish.However, this can no longer be verified retrospective.The service intervention on site has restored the device to its specified function and the error has not been reported again.A possible general error that would require corrective measures of the installed base could not be determined by the investigation.After detailed investigation, the incident is not classified as a reportable event as neither serious injury, death nor an unexpected prolonged hospitalization of the patient or any other person occurred or could be expected.

Brand Name
CIOS FUSION
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH - AT
siemensstrasse 1
forchheim, 91301
GM  91301
MDR Report Key11072037
Report Number3004977335-2020-60770
Device Sequence Number11590808
Product Code OWB
UDI-Device Identifier04056869009056
UDI-Public04056869009056
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K153244
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Remedial Action Repair,Inspection
Type of Report Initial,Followup
Report Date (Section B) 12/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10308192
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 12/18/2020
Supplement Date Received by Manufacturer02/10/2021
Initial Report FDA Received Date12/24/2020
Supplement Report FDA Received Date02/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1